# SDR UIEA200800065

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 99,574 hours, 19,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lws 744
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED T/E PANEL AT WS 744.0 HAS A CRACK 6 INCHES FROM AFT EDGE OF PANEL.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09, FIG 2, SHEET 1, 2 AND 5 PREPREG 250 DEGREES F CURE PER SRM 51-40-12.  REF: ATLAS AIR EO NR 4757A420.
